# SDR DALA2021012000375

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y450 BETWEEN FR 33 TO FR 37 IN PASSENGER CABIN.  CORRECTIVE ACTION: INSTALLED NEW SEAT TRACK Y450 LOCATED BETWEEN FR 30 TO FR 37, SPLICES (11 EA) AND BRACKETS (2 EA) IN PASSENGER CABIN, AS PER A330 SRM AND DWG.
